# SDR CALA2018032901047

- Difficulty date: March 28, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,203 hours, 18,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N541614
- Condition: Corroded
- Location: Bs 1200-1343.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT, RBL 7.55,  BS 1200 - 1343.5, CORRODED AT MULTIPLE AREAS ON BOTH UPPER AND LOWER SURFACES.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PAR 4, PG 2, 3, PAR 7, PG 6 - 7, AND DWG 146N5390.
